# SDR CZMA082742

- Difficulty date: July 28, 1998
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- Aircraft time: 4,264 hours
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 70061L000V174A
- Part serial: 0
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART LEAKED ON INITIAL INSTALLATION,  AT OIL COOLER END. REINSTALLED ORIGINAL HOSE WHICH WAS DEEMED SERVICABLE. ORIGINAL HOSE WAS PURCHASED WITH AIRCRAFT.
